MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93335
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced an infection at abutment site and subsequently was treated with oral antibiotics for 2 weeks (specific date not reported).The patient also was placed under general anesthesia on (b)(6) 2024, in order to replace the abutment.The implanted device remains.

Brand Name
BA400 ABUTMENT 10MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
nurshahqifah latif
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key19915655
Report Number6000034-2024-02700
Device Sequence Number7361241
Product Code MAH
UDI-Device Identifier09321502022750
UDI-Public(01)09321502022750(10)188595(17)250527
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/27/2025
Device Model Number93335
Device Catalogue Number93335
Device Lot Number188595
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale